It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Methadone Problems



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 01-18-2015, 04:39 PM   #1
    sufish
    Newbie
    (male)
     
    Join Date: Jan 2015
    Posts: 3
    sufish HB User
    Methadone Problems

    Hi everybody. I've been on methadone for about a week now, use to be a heroin junkie. Anyway, the last several days I've noticed that my joints have become very achy and stiff. They started me off on such a small dose of methadone (for me) 30mg, and I got to go up 5mg a day except for the weekends. I thought initially that this joint stiffness must be some withdrawals bleeding through but all the heroin should have been out of my system by now, so i know this isn't withdrawal.. This seems to be the only side effect I'm getting from the methadone.. Has anyone else ever had joint aches or stiffness due to methadone?

    Thanks.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 01-24-2015, 01:30 PM   #2
    maxpow99
    Member
    (male)
     
    Join Date: Dec 2014
    Location: Carlsbad
    Posts: 67
    maxpow99 HB Usermaxpow99 HB User
    Re: Methadone Problems

    I have heard of quite a few horror stories from heroin addicts moving to methadone. I had a ton of cellys who were dope fiends. How is the move away from H going for you?

    Could also just be a post acute withdrawal symptom.

     
    Reply With Quote
    Old 10-31-2018, 09:39 AM   #3
    Psychandsoci
    Newbie
    (female)
     
    Join Date: Oct 2018
    Posts: 2
    Psychandsoci HB User
    Re: Methadone Problems

    Actually, the joint pain could be a side effect of withdrawal from heroin. There may not be any heroin in your body now, but your body got used to it, causing withdrawal symptoms. It definitely could be a side effect of the methadone as well; itís hard to tell sometimes. Although methadone is good at blocking the withdrawal symptoms for 24-72 hours. Maybe discuss this joint discomfort with your physician, and they could decrease your methadone a little. Maybe instead of going up 5mg everyday, it could be every two or three days. Methadone can be very dangerous taken with other drugs, so be very cautious with your intake of it and make sure you do not take more heroin when there could still be methadone in your body. Good luck!

     
    Reply With Quote
    Old 01-15-2019, 07:40 PM   #4
    dbrock
    Member
    (male)
     
    Join Date: Oct 2004
    Location: Worcester, Massachusetts
    Posts: 73
    dbrock HB Userdbrock HB User
    Re: Methadone Problems

    Hey, I was on methadone for seven years. I got up to 165 mg, that those of 30 will take away your H withdrawls. I hope this is the last resort because getting off methadone is worse than anything. Keep your dose low, These liquid hand cuff centers like to get people on the highest dose, hooked line and sinker..

     
    Reply With Quote
    Reply Reply

    Tags
    joint pain, methadone, methadone side effects



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:11 AM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!